# SDR CALA2017050101214

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 60,566 hours, 21,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF RIGHT AFT EMERGENCY EXIT DOOR INOPERATIVE.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHT POWER SUPPLY BATTERY ON POWER SUPPLY M1671 IAW  AMM 33-51-06-960-805. OPERATIONAL CHECK GOOD.
